Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What should be done to manage the side effects of Azithromycin?

Hi, I am Rifat from Bangladesh. Recently i had suffered from indigestion & stomach pain issue and visited a medicine specialist. He has prescribed me with Azithromycin 500mg (1+0+1) 7 days dose. now my problem has subside its been 04 days i am taking this drug. but when i take it i feel weakness, Headaches etc. what should i do now.
Tue, 10 Sep 2019
Report Abuse
General & Family Physician 's  Response
Hello,

The symptoms are probably related to side effects of Azithromycin.

I suggest to use a gastro protector such as Omperazole 20 mg in the morning before breakfast.

I also suggest to eat a healthy diet and drink liquids.

I recommend to take a vitamin supplement, vitamin B12 to help with the weakness.

In case of headache you can use Tylenol for relief.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been tested positive for herpes II approximately 5 months ago. Over the last couple of days I have seen a pimple appear by the rectum and a couple more close to my vaginal entrance. I am worried it might be back. One spot is oozing which was not an occurrence when I was previously diagnosed and another has appear that looks mildly similar. I am not experiencing pain while urinating but am feeling mild discomfort in terms of itching. I have rituximab IV s every 6 months for SLE and am aware of my low immune system. I am currently on azithromycin for a chest infection, but have noticed these symptoms come on since taking that. Could you offer me some insight on what this might be, if I should go to a health clinic now or wait it out?

doctor1 MD

i recently did lab work and had a positive reading for chlamydia (1.46) ..i was given four tabs of azithromycin 250 mg ... i have been taking 1 pill for four days ..was i supposed to take all four at once? ...i am currently on my 2nd pill and have 2 more left ...still experiencing burning while urinating ...what should i do ?

doctor1 MD

My sons Dr took him off Concerta 54 for the summer and wanted to see if he could manage without it. In the meantime since June my son has gained 30lbs and his grades have gone from B s & C s to F s. We brought him to the Dr today and they put him back on Concerta 54 which is the same dose he took before. Will there be any side effects should they have started him back on the same dose? My son is 12 years old 5 and 172lbs will the weight start coming off now that he s back on this medication?